# SDR SWIA200515790

- Difficulty date: June 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 8,176 hours, 7,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT PASSENGER DOOR CUTOUT STR 18 LT LOWER FORWARD CORNER SKIN DENTED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED DAMAGE IAW REO 601R-53-00-030 REV "D".
